# SDR UALA2011070603355

- Difficulty date: July 5, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 62,787 hours, 9,166 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Faulty
- Location: Lt Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE LEFT AND RIGHT MAIN TANK QUANTITIES DIFFER BY A PRE-DETERMINED AMOUNT.  MAN SNAP SHOT SHOWED L TANK NR 14 SENSOR SHOWED 0.0 JUST AFTER TAKEOFF.  SENSOR SHOWED 0.0 DURING AND AFTER FUELING.  FUEL TANKS STICKED BEFORE FUELING & AFTER FUELING TO CONFIRM TOTAL FUEL ON BOARD.  NO MAINT MSG SHOWING ON MAT.  REPLACED LT FUEL QUANTITY LEVEL SENSOR NR 14 PER MM.  OPS CHECK GOOD.  ALL INDICATIONS NORMAL AT THIS TIME.  REMOVED FUEL PNL 541EB FOR ACCESS.  CLEARED AND CLOSED FUEL PNL 541EB.  STATIC CHECK GOOD.
